1 doctor weighed in:

Just gave birth 13 days ago. Symptoms are severe abdominal pains, diarrhea (sometimes accompanied by a small amount of blood) what is the cause?

1 doctor weighed in
Dr. Claude Parola
Internal Medicine

In brief: Can be anything

If you have received antibiotics while in the hospital, you can develop pseudo-membranous colitis, which would give diarrhea, other type of colitis may also give diarrhea and bleeding, viral infection may do that also, you may need to be evaluated by a gastro-enterologist if your symptoms persist.

In brief: Can be anything

If you have received antibiotics while in the hospital, you can develop pseudo-membranous colitis, which would give diarrhea, other type of colitis may also give diarrhea and bleeding, viral infection may do that also, you may need to be evaluated by a gastro-enterologist if your symptoms persist.
Dr. Claude Parola
Dr. Claude Parola
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors